MathSciNet Relay Station
MathSciNet bibliographic data
MR1809832 (2001k:57036) 57R42 (55Q40 55Q45 57R20)
Szűcs, A. Two theorems of Rokhlin. Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 267 (2000), Geom. i Topol. 5, 274--281, 332; translation in J. Math. Sci. (N. Y.) 113 (2003), no. 6, 888–892
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement